# SDR COEA2009031301903

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 28,488 hours, 31,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400224
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, LEVEL 2 CORROSION.  CORROSION FOUND UNDER STRINGER 19L BETWEEN FRAMES 33L AND 34L.  CUT STRINGER 6 INCHES FWD OF FRAME 33 AND 6 INCHES AFT OF FRAME 34.  SPLICED IN A NEW SECTION OF STRINGER FROM FWD OF FRAME 33 TO AFT OF FRAME 34.
